# SDR CALA2013082790790

- Difficulty date: June 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 68,024 hours, 24,934 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Link
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 2L DIFFICULT TO ARM.  ADJUSTED GIRT BAR LIFTING SHOE LINK ADJUSTED SCREW.
